# SDR SWIA201232260

- Difficulty date: October 23, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 25,784 hours, 21,780 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 250 JUST BELOW PILOTS SIDE WINDOW FRAME CRACKED.  (C-CHECK)  REPAIRED LEFT FS 250 BELOW PILOTS WINDOW IAW EA.
